MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE-RITE 8 ULTRASOUND SYSTEM CONSOLE (REMANUFACTURED); SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

C.R. BARD, INC. (BASD) -3006260740 SITE-RITE 8 ULTRASOUND SYSTEM CONSOLE (REMANUFACTURED); SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770600X
Medical Device Problem Codes No Apparent Adverse Event (3189); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per tm - the unit froze up and he had to reboot.They report that it is "glitching/freezing and cutting out".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of the unit froze up and had to reboot was unconfirmed.The scanner was powered on for 24 hours, after 24 hours, the scanner did not freeze and runs normally.A history review of serial number (b)(6) showed no other similar product complaint(s) from this serial number.

Brand Name
SITE-RITE 8 ULTRASOUND SYSTEM CONSOLE (REMANUFACTURED)
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11574519
Report Number3006260740-2021-00973
Device Sequence Number19718852
Product Code IYO
UDI-Device Identifier00801741138270
UDI-Public(01)00801741138270
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770600X
Device Catalogue Number9770600X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;